MedElevator Войти в исследования
← Поиск публикаций

DOI 10.15386/mpr-2834

Медицинская библиотека · Medicine and pharmacy reports · 2024

Pembrolizumab-induced fulminant triple M syndrome presenting with severe bradycardia.

Mihon Maia Ioana, Pamfil Cristina, Beyer Ruxandra, Tomoaia Raluca, Gherasim Anca Roxana, Deac Andrada, Zdrenghea Mihnea Tudor, Poltorac Virgil-Ioan, Fodor Dana Marieta, Mariş Adrian, Damian Laura Otilia, Rednic Simona

Клинический случайСтатьяПеревод в очереди

Аннотация

Immune checkpoint inhibitors have markedly transformed cancer treatment paradigms but are frequently associated with immune-related adverse events (irAEs) affecting multiple organ systems. Among the rare and severe complications is the "triple M syndrome", encompassing myositis, myocarditis, and myasthenic syndrome. We present the case of an 83-year-old male with stage IIc melanoma who received pembrolizumab as adjuvant therapy following surgical excision of the primary tumor and regional lymph nodes, with no evidence of neoplastic invasion. Approximately one month post-infusion, the patient experienced episodes of syncope, leading to the diagnosis of a second-degree atrioventricular block. Despite normal findings on echocardiography, the patient subsequently developed profound proximal muscle weakness, dysphonia, and dysphagia. Pembrolizumab was promptly discontinued, and the patient was initiated on high-dose intravenous methylprednisolone; however, his clinical course rapidly deteriorated, culminating in the necessity for palliative care due to progressive respiratory failure. This case underscores the potential for severe, life-threatening irAEs associated with pembrolizumab therapy, particularly in the form of triple M syndrome. Notably, the manifestations of myocarditis and myasthenia gravis (MG) within this context may occur in the absence of typical autoantibody markers, thereby complicating the diagnostic process and contributing to poor prognostic outcomes. This case highlights the imperative for heightened clinical vigilance and a proactive approach to monitoring for irAEs in patients receiving immune checkpoint inhibitors. Early recognition, coupled with the prompt initiation of therapeutic interventions, is paramount in mitigating morbidity and improving clinical outcomes in these critical scenarios.

Для цитирования: Mihon Maia Ioana, Pamfil Cristina, Beyer Ruxandra, Tomoaia Raluca, Gherasim Anca Roxana, Deac Andrada, Zdrenghea Mihnea Tudor, Poltorac Virgil-Ioan, Fodor Dana Marieta, Mariş Adrian, Damian Laura Otilia, Rednic Simona. Pembrolizumab-induced fulminant triple M syndrome presenting with severe bradycardia.. Medicine and pharmacy reports. 2024. DOI: 10.15386/mpr-2834.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.